# SDR SWAA2024080722705

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 27,102 hours, 13,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT SIGN AT ROW 14 CA SIDE MISSING (AT BOTTOM)<[01] R&R XIT SIGN LAMP PER AMM 33-51-01. OPS CHECK GOOD
